| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/16/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Weight: unk, ethnicity: unk, race: unk.(b)(4).Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm tmicl13.2 implantable collamer lens, -10.0/+4.0/086 (sphere/cylinder/axis) into the patient's right eye (od) on (b)(6)2021.The surgeon reports possible lens rotation or misalignment and the patient is not satisfied with vision.Reportedly, the lens remains implanted.
Additional Manufacturer Narrative
H6-investigation code 4110: lens work order search-no similar complaints reported for units within the same lot.Claim# (b)(4).
Additional Manufacturer Narrative
B5: patient had pre-existing dry eye.A lens repositioning was performed on (b)(6) 2021.This did not resolved the problem.Reportedly; patient not satisfied with vision.Claim#: (b)(4).
Additional Manufacturer Narrative
B5: patient reported they are unable to wear glasses because they cause headaches due to pressure on the sides of their head.Claim #(b)(4).